Alert archive / Alabama / Gale Watches in 2017
Gale Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this gale watch at Nov 17, 2017, 2:33 PM CST. It took effect at Nov 19, 2017, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 2:33 PM CST (20:33 UTC)
- In effect from
- Nov 19, 2017, 12:00 AM CST
- Expired
- Nov 18, 2017, 2:12 PM CST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted.
683 WHUS74 KMOB 172033 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 233 PM CST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE COLD FRONT LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-180600- /O.NEW.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.NEW.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 233 PM CST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-655-180600- /O.NEW.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 233 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM CST SUNDAY. * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
851 WHUS74 KMOB 172116 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 316 PM CST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE COLD FRONT LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-180600- /O.COR.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.COR.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 316 PM CST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-655-180600- /O.NEW.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 316 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM CST SUNDAY. * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS74 KMOB 180544 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1144 PM CST FRI NOV 17 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL PASSAGE LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-181400- /O.CON.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1144 PM CST FRI NOV 17 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-655-181400- /O.CON.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1144 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS74 KMOB 180909 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 309 AM CST SAT NOV 18 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL PASSAGE LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-182000- /O.NEW.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/ /O.CON.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 309 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-655-182000- /O.EXT.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 309 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHUS74 KMOB 182012 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 212 PM CST SAT NOV 18 2017 ...GALE WARNING IN EFFECT FROM LATE TONIGHT NIGHT THROUGH SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-190600- /O.CON.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/ /O.UPG.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.NEW.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/ /O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 212 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-655-190600- /O.CON.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 212 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Nov 17, 11:42 AM CST, 2 hours 51 minutes earlier.
Area forecast discussion, Nov 17, 11:42 AM CST, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1142 AM CST Fri Nov 17 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...VFR condition through about 18.09z, followed by mostly MVFR cigs and visibilities through 18.14z, followed by mostly MVFR cigs through 18.18z. Winds will be mostly southeast at 5 to 8 knots this afternoon through 18.14z, increasing to 8 to 12 knots through 18.18z. 32/ee && .PREV DISCUSSION... /issued 529 AM CST Fri Nov 17 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...VFR conditions will prevail through the next 24 hours. /13 PREV DISCUSSION... /issued 500 AM CST Fri Nov 17 2017/ NEAR TERM /Now Through Friday night/...An upper ridge will build over the area through tonight. Meanwhile, surface high pressure will move eastward into the Western Atlantic. This will maintain dry conditions with a light southerly winds developing by late this afternoon. High temps will warm into the low to mid 70s. Lows tonight will fall into the mid and upper 50s inland to low 60s near the coast. Patchy fog will again develop late tonight into Saturday morning. /13 SHORT TERM /Saturday Through Sunday night/...Ridging aloft exits the region early Saturday. The upper level pattern then briefly flattens out across the area ahead of an approaching upper level trough sweeping across the central part of the CONUS during the day on Saturday. The surface low associated with this trough will quickly move northeast into the Great Lakes region Saturday evening then into eastern Canada on Sunday. As this happens, a cold front will swing through the region from the northwest on Saturday night. This trough and associated cold front signal the end of our recent dry spell. Ahead of the front, onshore flow will allow the lower levels to moisten. Temperatures during the day on Saturday will warm into the mid to upper 70s in response to the slight increase in moisture. In terms of timing - expect the front to be knocking on the door of our northwestern counties by early Saturday evening and quickly pushing through the area overnight. The front will be out of the area before sunrise. Lack of instability and the progressive nature of this front (not to mention the timing of when it swings through the area) should limit any storms from firing up along and ahead the front. Expect a quick band of rain showers to accompany the front with less than a quarter inch of storm total rain. Much cooler and drier air spills into the area in the wake of the front as high pressure builds back into the region on Sunday. High temperatures on Sunday will struggle to reach the upper 50s inland while closer to 60 near the coast. Clear skies and winds beginning to relax will allow the coldest temperatures to occur Sunday night into Monday morning. Locations across our northernmost counties could see temperatures dipping just below freezing for 2-3 hours early Monday morning. 07/MB LONG TERM /Monday Through Thursday/...The cool, dry pattern remains in place on Monday with surface high pressure over the Southeast. Temperatures on Monday will be slightly warmer than Sunday with highs struggling to reach into the low 60s across the area. Lows Monday night and Tuesday morning will dip into the upper 30s inland while closer to 50 near the immediate coastline. This dry pattern in the wake of the frontal passage does not last long. By Tuesday, surface high pressure meanders off to the northeast while an upper level trough spills into the central part of the CONUS. By mid-week, a cut-off low develops over the Gulf from the southernmost extent of the upper level trough. While the models are slowly coming into better agreement on the development of this cut-off feature, the models still significantly diverge on the timing and eventual outcome. The GFS keeps the area mostly dry through the long term (although showing rain across the marine zones), while the Euro continues to be one of the wetter solutions with rain chances every day. In terms on POP, used a blend of the models given the overall uncertainty by mid-week. Temperatures in the mid to late part of next week will highly depend on which pattern ultimately sets up across the area with a wetter pattern leading to warmer temperatures and a drier pattern leading to cooler temperatures. 07/MB MARINE...A broad surface ridge of high pressure over the region will shift east to the eastern seaboard and western Atlantic through Saturday in response to a strong cold front approaching from the west. The cold front will move across the marine area late Saturday night through Sunday morning with a strong offshore flow expected through most of the day on Sunday. Small craft advisories will likely be required in the wake of the front late Saturday night through much of the day on Sunday. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 17, 7:59 AM CST, 6 hours 34 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 759 AM CST Fri Nov 17 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181400- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 759 AM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Temperatures are expected to drop into the 30 to 35 degree range Sunday night into Monday morning, mainly north of Highway 84. A frost to light freeze is likely over these areas. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Thursday. GMZ630>635-650-655-670-675-181400- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 759 AM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong northerly wind will follow in the wake of a cold front Saturday night into Sunday morning. This will make for hazardous conditions for small craft.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:33 PM CST | Small Craft Advisory | MOB | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.